Econometrica: May 2004, Volume 72, Issue 3

the Block–Block Bootstrap: Improved Asymptotic Refinements
p. 673-700

Donald W. K. Andrews

The asymptotic refinements attributable to the block bootstrap for time series are not as large as those of the nonparametric iid bootstrap or the parametric bootstrap. One reason is that the independence between the blocks in the block bootstrap sample does not mimic the dependence structure of the original sample. This is the join‐point problem.

Log In To View Full Content